RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 93, Issue 4  


On the Residual Finiteness of Free Products of Solvable Minimax Groups with Cyclic Amalgamated Subgroups
D. N. Azarov
483
Classification of Seven-Point Four-Distance Sets in the Plane
Wenhua Lan, Xiang Lin Wei
492
Chain Rule for Conic Derivatives
I. Vodova
509
Covering Maps of Spaces of Compact Subsets
B. D. Gel'man, S. E. Zhukovskii
530
Asymptotics of Eigenvalues of the Two-Dimensional Dirichlet Boundary-Value Problem for the Lamé Operator in a Domain with a Small Hole
D. B. Davletov
537
A Characterization of Inner Product Spaces Related to the Skew-Angular Distance
H. Dehghan
549
On the Representation of Functions as Fourier Integrals
Yu. S. Kolomoitsev
555
Interpolation and Superpositions of Multivariate Continuous Functions
S. S. Marchenkov
566
On the Regularization of a Multidimensional Integral Equation in Lebesgue Spaces with Variable Exponent
S. G. Samko, S. M. Umarkhadzhiev
575
Optimal Control of Nonlinear Evolution Systems in the Case where the Solution is not Differentiable with Respect to the Control
S. Ya. Serovaĭskiĭ
586
A Sharp Markov Brothers-Type Inequality in the Spaces $L_\infty$ and $L_1$ on the Segment
I. E. Simonov
604
Cotorsion Dimensions and Hopf Algebra Actions
Xiuli Chen, Haiyan Zhu, Fang Li
614

Brief Communications
On Global Asymptotic Stability and Stability of Saddle Solutions at Infinity
G. E. Grishanina, N. G. Inozemtseva, B. I. Sadovnikov
624
Asymptotics of Eigenvalues of a Second-Order Non-Self-Adjoint Differential Operator on the Axis
L. K. Kusainova, A. Zh. Monashova, A. A. Shkalikov
630
On the Avoidability Index of Palindromes
I. A. Mikhajlova
634
A Convergence Criterion for Orthorecursive Expansions in Euclidean Spaces
A. V. Politov
637
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019